N.N. – Massachusetts
- Tagged with:
Describe the symptoms and the timeline of the reaction.
I got covid back in March 30, 2020. I was never hospitalized and have dealt with long haul covid symptoms ever since. I heard that most people felt better after getting the vaccines and thought I would be one of the lucky ones.. Sadly that was not the case for me. When I got my vaccinations in March and April 2021 I noticed within 10 days I got worse… all of a sudden I started having all sorts of crazy and scary symptoms that I did not experience like this before.. nervous system issues I have no control over.. palpitations that felt like a-fib attacks,
shortness of breath and dizziness, chest flutters and weird heart sensations, worsening GERD, heart rate fluctuations, tachycardia and bradycardia.. hot flashes, adrenaline surges, spasms and burning/tingling sensations throughout my limbs and body, insomnia and sleep issues, pulsating sensations in my back, random rashes and more autoimmune flare ups, worsening chronic pain, worsening anxiety, and depression. I have had so many issues come on after getting both Pfizer vaccines. My long haul symptoms were never this bad…I was able to ride my bike and exercise before March and April 2021. I feel like the vaccines opened up a portal back to where it all started and took a worsening turn… I can barely exercise now and do daily activities without having so many symptoms. I pray this will not last forever. I live in fear every day now since… I am suffering 17 months and things got worse since March and April of 2021 from the vaccines.
-N.N. - Massachusetts"
I certify that the statements made in the above submission are true and correct to the best of my knowledge, information and belief.
I agree to allow React 19 to share my testimonial publicly on its website, social media, or webinar platforms. I further understand that my testimonial will be posted publicly and React 19 cannot prevent third-parties from sharing it once public.
I agree to notify React 19 immediately should I discover inaccuracies in my testimonial in order to maintain the integrity of React 19's advocacy platform.